Alert archive / Florida / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 12, NWS Mobile, AL

January 9, 2022Escambia County, Santa Rosa County, Florida; Baldwin County, Mobile County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jan 9, 2022, 6:43 PM CST for Escambia County, Santa Rosa County, Florida; Baldwin County, Mobile County, Alabama. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 9, 2022, 6:43 PM CST (00:43 UTC)
Expired
Jan 9, 2022, 7:30 PM CST
In force
47 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Baldwin County, AL, Mobile County, AL, Escambia County, FL, Santa Rosa County, FL

The radar

The Mobile radar (KMOB), 29 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 0.7 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2022-01-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1388 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2022-01-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1388 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1014 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

634 
WUUS54 KMOB 100043
SVRMOB
ALC003-097-FLC033-113-100130-
/O.NEW.KMOB.SV.W.0012.220110T0043Z-220110T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
643 PM CST Sun Jan 9 2022

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Southwestern Mobile County in southwestern Alabama...
  Southern Baldwin County in southwestern Alabama...
  West central Santa Rosa County in northwestern Florida...
  Central Escambia County in northwestern Florida...

* Until 730 PM CST.

* At 643 PM CST, severe thunderstorms were located along a line
  extending from Midtown Mobile to near Tillmans Corner to Grand Bay,
  moving east at 60 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Midtown Mobile, Downtown Mobile, Prichard, Daphne, Tillmans Corner,
  Fairhope, Gonzalez, Foley, Theodore, Spanish Fort, Grand Bay,
  Robertsdale, Point Clear, Loxley, Magnolia Springs, Stapleton,
  Molino, Summerdale, Silverhill and Elberta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3044 8840 3058 8840 3061 8836 3076 8822
      3072 8712 3050 8731 3033 8761
TIME...MOT...LOC 0043Z 274DEG 52KT 3068 8812 3058 8820 3049 8836 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Black
3 follow-up statements
951 
WWUS54 KMOB 100103
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
703 PM CST Sun Jan 9 2022

ALC097-100112-
/O.CAN.KMOB.SV.W.0012.000000T0000Z-220110T0130Z/
Mobile AL-
703 PM CST Sun Jan 9 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MOBILE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3040 8811 3043 8811 3058 8804 3075 8801
      3072 8712 3050 8731 3033 8761
TIME...MOT...LOC 0102Z 274DEG 52KT 3066 8780 3056 8788 3047 8804 

$$

ALC003-FLC033-113-100130-
/O.CON.KMOB.SV.W.0012.000000T0000Z-220110T0130Z/
Baldwin AL-Santa Rosa FL-Escambia FL-
703 PM CST Sun Jan 9 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CST
FOR SOUTHERN BALDWIN...WEST CENTRAL SANTA ROSA AND CENTRAL ESCAMBIA
COUNTIES...

At 702 PM CST, severe thunderstorms were located along a line
extending from 4 miles northwest of Loxley to near Fairhope to 7
miles west of Point Clear, moving east at 60 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Daphne, Fairhope, Gonzalez, Foley, Spanish Fort, Robertsdale, Point
Clear, Loxley, Magnolia Springs, Stapleton, Molino, Summerdale,
Silverhill and Elberta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3040 8811 3043 8811 3058 8804 3075 8801
      3072 8712 3050 8731 3033 8761
TIME...MOT...LOC 0102Z 274DEG 52KT 3066 8780 3056 8788 3047 8804 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Black
109 
WWUS54 KMOB 100118
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
718 PM CST Sun Jan 9 2022

ALC003-FLC033-113-100130-
/O.CON.KMOB.SV.W.0012.000000T0000Z-220110T0130Z/
Baldwin AL-Santa Rosa FL-Escambia FL-
718 PM CST Sun Jan 9 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CST
FOR SOUTHERN BALDWIN...WEST CENTRAL SANTA ROSA AND CENTRAL ESCAMBIA
COUNTIES...

At 718 PM CST, severe thunderstorms were located along a line
extending from 12 miles east of Loxley to 4 miles east of Robertsdale
to 3 miles north of Magnolia Springs, moving east at 60 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Fairhope, Gonzalez, Foley, Robertsdale, Point Clear, Loxley, Molino,
Summerdale, Silverhill and Elberta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3045 8800 3055 8789 3074 8783 3072 8712
      3050 8731 3037 8755
TIME...MOT...LOC 0118Z 274DEG 52KT 3064 8755 3054 8763 3046 8779 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Black
145 
WWUS54 KMOB 100123
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
723 PM CST Sun Jan 9 2022

ALC003-FLC033-113-100132-
/O.EXP.KMOB.SV.W.0012.000000T0000Z-220110T0130Z/
Baldwin AL-Santa Rosa FL-Escambia FL-
723 PM CST Sun Jan 9 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BALDWIN...WEST
CENTRAL SANTA ROSA AND CENTRAL ESCAMBIA COUNTIES WILL EXPIRE AT 730
PM CST...
            
The storms which prompted the warning have weakened below severe
limits. Therefore, the warning will be allowed to expire.  However
gusty winds are still possible with these thunderstorms.

LAT...LON 3045 8800 3055 8789 3074 8783 3072 8712
      3050 8731 3037 8755
TIME...MOT...LOC 0122Z 274DEG 52KT 3064 8749 3054 8757 3046 8773 

$$

Black

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 9, 5:58 PM CST, 45 minutes earlier.

Area forecast discussion, Jan 9, 5:58 PM CST, 45 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
558 PM CST Sun Jan 9 2022

.NEAR TERM UPDATE...The Tornado Watch has been cancelled for much
of the area except for the far eastern areas where it has been
expanded to include Covington County until 8 PM this evening.
Favorable shear and instability profiles continue to support the
potential of tornadoes, in addition to large hail and damaging
winds. To the west, storms are beginning to line up ahead of a
cold front and these storms will be capable of large hail and
damaging winds. /13

&&

.AVIATION...
00Z issuance...MVFR to IFR conditions will prevail overnight as
showers and thunderstorms move through the area ahead of a cold
front. Gusty northwest winds develop behind the front late tonight
through the day on Monday with VFR conditions developing. /13

&&

.PREV DISCUSSION... /issued 409 PM CST Sun Jan 9 2022/

NEAR TERM UPDATE /Now Through Monday/...A large positively-tilted
upper-level trough is currently located over the north-central
Plains. Its elongated axis extends from the base of the trough
(over Wisconsin/Illinois) southwestward towards Arizona.
Additionally, a lead shortwave trough is currently moving across
Mississippi. Throughout the remainder of the period, the large
trough will continue shifting eastward. Although the main energy
associated with the trough moves off the Eastern Seaboard by
Monday afternoon, the axis, which almost takes on a E-W
orientation, finally passes over our region by early Tuesday
morning, giving way to northwesterly flow aloft. At the surface, a
strong cold front located over the ArkLaTex region and will start
pushing through our area by evening, eventually clearing our area
a little after midnight. Behind the front, high pressure will
build in, giving way to a cooler, drier day on Monday.

There will be two rounds of convection that will occur throughout
the day today...one occurring now, in association with the upper-
level shortwave, and the second in the evening, in association
with the cold front. For the first round, clusters of storms have
developed over southeastern MS and have started moving across our
northwestern counties. Additional storms are also developing
offshore and are moving northeast. With mid-level lapse rates
around 7C/km and surface temperatures warming into the mid 70s,
instability has increased across the area. Current MLCAPE values
of 1000-1500 J/kg may try to increase to around 2000 J/kg (as per
the HRRR) throughout the next couple of hours. 0-6km Bulk shear
values range from 30kts south to 40kts across our northwestern
counties. Latest LIX sounding also suggests some mid-level dry air
is present as well, giving way to DCAPE values of around 500-600
J/kg. Finally, 0- 3km SRH values of 200-250 m2/s2 is also present.
With these in place, storms have the potential to become severe,
with the concerns being damaging wind gusts, up to quarter-sized
hail, and a few brief tornadoes. A Tornado Watch is in effect
until 6pm for our northern counties, where these ingredients are
currently maximized.

The second round will consist of a broken line of showers and
thunderstorms out ahead of the cold front. This line will approach
our western counties during the early evening hours and will push
through the area by midnight. CAMs suggest that instability will
still be present as the line approaches, with MLCAPE values
remaining around 1500 J/kg. Shear does become more unidirectional
as the front approaches and SRH values lower to below 150 m2/s2.
Therefore, the main concern with this round will be isolated
storms producing damaging wind gusts, however, will not rule out
other hazards at this time.

After the front passes, cold air advection takes over and pushes
in a much cooler, drier air mass. Any lingering shower and
thunderstorm activity will quickly taper off by midnight for areas
west if I-65, and during the early morning hours for areas east.
Some patchy sea fog may try to develop late this afternoon and
spread into coastal counties this evening, but will quickly
dissipate after the front's passage. Tonight's lows will range
from the mid to upper 30s in the far northwestern counties (thanks
to earlier passage of the cold front) to upper 40s to lower 50s
for southeastern counties. Monday's highs will mainly be in the
50s areawide thanks to gusty northerly winds and some lingering
cloud cover. Finally, a HIGH RISK of rip currents remains in
effect through Monday evening. /96

SHORT TERM /Monday night Through Wednesday night/...The eastern
seaboard upper trough will progress eastward over the western
Atlantic Monday night into Tuesday, with a deep, dry northwesterly
mid/upper flow persisting over the region. An upper shortwave over
the Southern Great Plains on Tuesday will approach the area from
the west Tuesday night into Wednesday, and pass over the area
Wednesday afternoon and evening. This feature will bring an
increase in mid/upper level clouds Tuesday night and Wednesday,
but overall the atmosphere will remain too dry in the lower levels
for any shower development. Surface high pressure will setup
across the region Monday night and Tuesday with light northerly
wind remaining. Winds will then become light and variable Tuesday
night into Wednesday, and then turn northwesterly on Wednesday as
an associated dry FROPA passes through, but the winds should
remain light.

A return to below normal temperatures and dry conditions is
expected for the Monday night through midweek. Lows Monday night
and Tuesday night will range from the upper 20s north to the mid
30s along and south of the I-10 corridor. Lows Wednesday night
will be a few degrees warmer. Highs on Tuesday are only expected
to reach into the lower to mid 50s across the area. Highs on
Wednesday will struggle to reach the mid to upper 50s. /22

EXTENDED TERM /Thursday Through Sunday/...A dry northwest flow
will prevail Thursday into early Friday. The upper flow flattens
somewhat late Friday into Saturday, with another upper shortwave
approaching thew region from the west late in the week. Meanwhile,
surface high pressure moves east and allows a weak return flow to
setup on Saturday ahead of an approaching area of low pressure at
the surface and associated cold front. The increasing moisture
combined with the approaching cold front will bring rain chances
back into the area late Friday night through Saturday night.
Temperatures start the period below normal before gradually
warming to above normal by the end of the week. /22

MARINE...Moderate south to southwesterly flow becomes strong and
northerly early tomorrow morning after a cold front passes. Winds
continue to increase during the day on Monday, and they may
occasionally gust to gale force Monday night into Tuesday morning
for the offshore Gulf waters. Therefore, a Small Craft Advisory
has been issued for all marine zones for tomorrow, and continuing
for most zones into Tuesday. Seas will also increase in response
to these winds, with the 20-60nm waters becoming 6-9 feet on
Monday night. Winds turn easterly and slowly begin to decrease
back to moderate by Wednesday. Light to moderate offshore flow
returns for Thursday. Seas by Thursday will also lower to 1-2
feet. /96

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Monday afternoon for ALZ265-266.

FL...High Rip Current Risk through Monday afternoon for FLZ202-204-
     206.

MS...None.
GM...Small Craft Advisory from midnight tonight to midnight CST
     Monday night for GMZ630-633>636.

     Small Craft Advisory from midnight tonight to noon CST Tuesday
     for GMZ631-632-650-655-670-675.

&&

This product is also available on the web at:
http://weather.gov/mob

In the hours before

Special weather statement, Jan 9, 4:26 PM CST, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Mobile AL
426 PM CST Sun Jan 9 2022

MSZ078-092315-
Stone MS-
426 PM CST Sun Jan 9 2022

...A strong thunderstorm will impact portions of central Stone County
through 515 PM CST...

At 426 PM CST, National Weather Service doppler radar indicated a
strong thunderstorm 11 miles west of Perkinston, or 13 miles
southwest of Wiggins, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Perkinston and McHenry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3083 8934 3085 8902 3080 8898 3072 8897
      3068 8901 3068 8924 3066 8924 3066 8934
TIME...MOT...LOC 2226Z 269DEG 20KT 3075 8933

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Black
Special weather statement, Jan 9, 4:32 PM CST, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Mobile AL
432 PM CST Sun Jan 9 2022

ALZ261-MSZ076-079-092315-
Mobile Inland AL-Greene MS-George MS-
432 PM CST Sun Jan 9 2022

...A strong thunderstorm will impact portions of northwestern Mobile,
northeastern George and southeastern Greene Counties through 515 PM
CST...

At 432 PM CST, National Weather Service doppler radar indicated a
strong thunderstorm 8 miles northeast of Lucedale, moving east at 25
mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Chunchula and Gulfcrest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 600 PM CST for southeastern
Mississippi.

&&

LAT...LON 3093 8853 3105 8854 3108 8820 3103 8812
      3094 8812 3091 8818
TIME...MOT...LOC 2232Z 270DEG 23KT 3099 8847

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Black
Special weather statement, Jan 9, 4:40 PM CST, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Mobile AL
440 PM CST Sun Jan 9 2022

ALZ052-092345-
Washington AL-
440 PM CST Sun Jan 9 2022

...A strong thunderstorm will impact portions of central Washington
County through 545 PM CST...

At 440 PM CST, National Weather Service doppler radar indicated a
strong thunderstorm near Fruitdale, or 10 miles southwest of Chatom,
moving east at 25 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Chatom, Wagarville, Tibbie and Fruitdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 600 PM CST for southwestern
Alabama.

&&

LAT...LON 3146 8845 3148 8795 3127 8801 3134 8844
TIME...MOT...LOC 2240Z 276DEG 24KT 3139 8841

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
Special weather statement, Jan 9, 4:42 PM CST, 2 hours 1 minute before
Special Weather Statement
National Weather Service Mobile AL
442 PM CST Sun Jan 9 2022

ALZ058-092300-
Crenshaw AL-
442 PM CST Sun Jan 9 2022

...A strong thunderstorm will impact portions of northern Crenshaw
County through 500 PM CST...

At 442 PM CST, National Weather Service doppler radar indicated a
strong thunderstorm over Highland Home, or 13 miles southwest of
Meadville, moving east at 45 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Highland Home.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 600 PM CST for south central
Alabama.

&&

LAT...LON 3188 8618 3189 8645 3196 8645 3196 8641
      3197 8640 3203 8641 3204 8640 3204 8641
      3205 8641 3205 8630 3197 8630 3196 8619
      3193 8618 3189 8617
TIME...MOT...LOC 2242Z 272DEG 37KT 3196 8633

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Black
Local storm report, Jan 9, 5:13 PM CST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
513 PM CST SUN JAN 9 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     TORNADO          1 NE OWASSA             31.50N 86.92W
01/09/2022                   CONECUH            AL   STORM CHASER

            VIDEO OF TORNADO CROSSING INTERSTATE-65.

&&
Special weather statement, Jan 9, 6:27 PM CST, 16 minutes before
Special Weather Statement
National Weather Service Mobile AL
627 PM CST Sun Jan 9 2022

ALZ263-100115-
Mobile Central AL-
627 PM CST Sun Jan 9 2022

...Strong thunderstorms will impact portions of west central Mobile
County through 715 PM CST...

At 627 PM CST, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from Wilmer to 3 miles
south of Tanner Williams to 3 miles east of Big Point. Movement was
east at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Tillmans Corner, Theodore,
Tanner Williams, I10 And I65 and Mobile Regional Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3055 8841 3074 8841 3074 8805 3066 8805
      3064 8806 3060 8806 3057 8809 3054 8808
      3052 8809 3052 8821
TIME...MOT...LOC 0027Z 283DEG 45KT 3080 8836 3068 8836 3060 8843

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 9, 7:57 PM CSTSpecial Weather StatementMOBOkaloosa, Santa Rosa48 min
Jan 9, 8:39 PM CSTSevere Thunderstorm WarningMOBOkaloosa21 min
Jan 9, 6:03 PM CSTTornado WarningMOBCrenshaw27 min
Jan 9, 6:05 PM CSTSevere Thunderstorm WarningMOBMobile40 min
Jan 9, 6:27 PM CSTSpecial Weather StatementMOBMobile48 min
Jan 9, 6:36 PM CSTSpecial Marine WarningMOB39 min
Jan 9, 6:39 PM CSTAreal Flood AdvisoryMOBMobile36 min
Jan 9, 7:06 PM CSTSpecial Weather StatementMOBEscambia39 min
Jan 9, 7:10 PM CSTSpecial Marine WarningMOB65 min
Jan 9, 8:19 PM CSTSpecial Marine WarningMOB62 min
Jan 10, 3:00 AM CSTGale WarningMOB24 hr
Jan 10, 3:00 AM CSTSmall Craft AdvisoryMOB33 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2022Severe Thunderstorm Warnings in Alabama, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.